# SDR HALA2010070600297

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,129 hours, 31,863 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB:  ENG FIRE LOOP NR 2 ADVISORY MESSAGE.  FOUND CONTACT 3 W/ POOR TENSION IN CONNECTOR D41485 REF WDM 26-11-21.  REPLACED CONNECTOR D41485 CONTACT PINS 1, 2, 3, 4 PER SWPM 20-63-13.  INSTALLED CONNECTOR, SECURED WIRE HARNESS.
